Nash, J.
Le problème de Cauchy pour les équations différentielles d'un fluide général
Bulletin de la Société Mathématique de France, Tome 90 (1962) , p. 487-497
Zbl 0113.19405 | MR 26 #6590 | 3 citations dans Numdam
doi : 10.24033/bsmf.1586
URL stable : http://www.numdam.org/item?id=BSMF_1962__90__487_0

Bibliographie

[1] Friedman (Avner). - Interior estimates for parabolic systems of partial differential equations, J. Math. and Mech., t. 7, 1958, p. 393-418. MR 21 #7362 | Zbl 0082.30402

[2] Landau (L. D.) and Lifšic (E. M.). - Fluid mechanics [Translated from “Mekhanika splošnykh sred, Izdanie vtoroe”. Moscou, 1954]. - London, Pergamon Press, 1959.

[3] Pogorzelski (Withold). - Propriétés des solutions du système parabolique d'équations aux dérivées partielles, Math. Scand., t. 6, 1958, p. 237-262. Zbl 0085.31001

[4] Serrin (James). - The uniqueness of compressible fluid motions, Arch. for rat. Mech. and Anal.. t. 3, 1959, p. 271-288. MR 21 #5377 | Zbl 0089.19103